# SDR AALA20100416TUL04

- Difficulty date: April 16, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 44,894 hours, 15,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT CL STATION 1651.  BLENDED OUT CORROSION AND INSTALLED FLOORBOARD SUPPORT AT STATIONS 1640 TO 1660 BUTTLINE 0 PER SRM 51-40-02.
